# SDR SWAA2022090747298

- Difficulty date: August 28, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LH TRANSITION ANGLE FROM PREVIOUS REPAIR SPLICE AT STA. 500E+12 TO STA. 500I REQUIRES REPLACEMENT DUE TO OUT OF LIMITS ON FAULT TTG8Q00E8E60. PREVIOUS FAULT RAISED MISSING FAILURE TYPE 'C' MEASUREMENTS AND HAS INCORRECT FAILED SYSTEM ATA CODE. REFERENCE TTG8Q00E9JKJ / [01] REMOVED; FABRICATED AND INSTALLED FWD CARGO; LH TRANSITION ANGLE FROM PREVIOUS REPAIR SPLICE AT STA. 500E+12 TO STA. 500I IAW SRM 53-00-53-2R-5.
